# SDR SWAA2020081102381

- Difficulty date: July 16, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 183A81006
- Part serial: 001892
- Condition: Delaminated
- Location: Right Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TAB HAS SMALL DELAMINATION ON O/B EDGE ON BULLNOSE.   REMOVED FINISH FROM DAMAGE AREA IAW AMM 51-21-99-300-802, PARA 3C, (3)(A)-(D).  RT ELEVATOR TAB WAS REPLACED WITH A SERVICABLE PART IAW SRM 51-10-02-0G-0 PAR 9 AND WILL BE REINSTALLED.
